I take 30 mgs a day, every time I very slowly taper down to 5 mgs I'm calling the ambulance and being admitted to the hospital for a week on even more steroids! I look & feel like a fat cow I'm 53 & usually 110 lbs I'm closer to 140 now! Just in the face and stomach. & I'm also allergic to albuterol and xopenex/leveabuterol and soulmederol, ipiratropium bromide & benadryl... so budesone & dextrosemethasone or decadron and prednisone are the ONLY things that help! :( I've been on the ventilator twice last year. Once in May and again in November 2013 this time my heart stopped for 15 mins, I'm lucky paramedics were here in under 5 mins to do cpr and give me oxygen or I would be brain dead! Oh yeah! & when I woke up they had told me I had pneumonia & a 6 and a half month old baby inside me I was clueless about! Thank God she's very healthy and happy, due to my health she sadly stays with daddy full time but she's safe, healthy, happy and our little miracle surprise! But anyways back to by health, We we're onn life support/ the ventilator for two weeks & have been on the prednisone since May 2013. I'm scared to randomly go in to anaphylactic shock randomly as that's what happened to most meds listed. All I had previously taken for a year or so off and on. No one will ever even respond to me and drs are to scared to do any testing I've seen several allergen specialists with no luck just more shoulders shrugged... someone help me please! I want to be abel to safely care for my baby but I can't even care for my self!
Has anyone gotten of prednisone from long term use? I take it for asthma & bronchitis?
- 15 Jul 2015 by Gizmo1327
- 15 July 2015
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2009 • 1 answer
Updated 8 Jun 2011 • 1 answer
Updated 10 Nov 2014 • 3 answers
Updated 26 Jan 2017 • 1 answer
Updated 17 May 2017 • 1 answer